Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

2 year old getting febrile seizures. Treated with montaz, mannitol and sodium valporate. Monocef prescribed. Can she go to school?

my daughter is 2yrs 8 months and she attacked by febrile seizure. she has been treated with inj. montaz, inj amikacin, inj. mannitol, inj rantac, sodium volprate, inj combitaz, inj paracip, neb. levolin+budecort.
doc suggested for syp monocef o 100 for 5 days today is the last day for monocef. but she is still coughing and cold. doc also gave her amrolite d but nothing much is done in her condition. i still nebulize her 3 times. now plz suggest me what should i do next and also tell me about febrile seizure. i am very much worried about her. do i send her school? it can happen in her school as well. please clear my doubts and also suggest me how do i take care of my child.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Febrile seizure - causes sudden rise of temp, associated with (URI) upper respiratory Infection or viral infection and associated high temp. Sudden rise of temp, irritating the temp controlling center in the brain called Hypothalmus is the main cause of seizure. usually it is not associated with long low grade temp. Genetically some children may have low seizure threshold. Verify your child's vaccination chart and find out whether all vaccines are given. When the temperature has come down, nothing to worry. Treatment of the primary cause for the temp, is what is needed now. The dr treating your child has prescribed proper medicines. Regarding the anti-epileptic drugs, how long to take - follow your dr's advise. Always don't allow your child to get high temp suddenly. Before consulting a dr for temp. give anti pyretic and cold sponging (prevention is better than cure). Over all your child's problem is nothing to worry.
best wishes
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor